MathSciNet Relay Station
MathSciNet bibliographic data
MR2413136 (2009j:30104) 30G20 (49J45 52A20)
Faraco, Daniel; Székelyhidi, László Tartar's conjecture and localization of the quasiconvex hull in $\Bbb R\sp {2\times 2}$. Acta Math. 200 (2008), no. 2, 279–305.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement